MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Osteolysis (2377); Fibrosis (3167); Joint Laxity (4526); Implant Pain (4561)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately nine years post initial left tka, the surgeon revised a logic cc 0f the 56 y/o female patient due to loosening of the femoral construct.The patient was revised with logic cc.There was no breakage of devices or surgical delay/prolongation.Patient was last known to be in stable condition following the event image received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation due to devices are kept by legal.
 
Additional Manufacturer Narrative
Section d10: concomitant products.Tru post.Aug.Size 2, 5mm (cat# 02-010-06-0521 / serial# (b)(6).Lgc tibial fit tray cem sz 2f / 2t (cat# 02-012-45-2020 / serial# (b)(6).Tru tib aug 1/2 size 2, 5mm (cat# 02-012-50-2011 / serial# (b)(6).Tru stem ext 10mm x 80mm (cat# 02-012-60-1080 / serial# (b)(6).Tru cc tib insert size 2, 15mm (cat# 02-012-65-2015 / serial# (b)(6) - recall z-0021-2022).Three peg patella 35mm (cat# 200-02-35 / serial# (b)(6).Small headed sharp pin, 1 1/8" 4 pack (cat# 201-78-25 / serial# (b)(6).Cc distal fem augment sz 2, 10mm (cat# 208-06-02 / serial# (b)(6).Threaded pin size 2.6 collarless 2pk (cat# 521-78-31 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d8 g1 h6 the following sections were corrected: b2 b5 d4: model number h6 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, approximately nine years post initial left tka, the surgeon revised a logic cc of the patient due to loosening of the femoral construct.The patient experienced pain, osteolysis and fibrosis.They were revised with logic cc.There was no breakage of devices or surgical delay/prolongation.Patient was last known to be in stable condition following the event image received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening, instability, loss of range of motion, subsidence/migration, and prosthesis wear.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC FEMORAL SIZE 2, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key18813022
Report Number1038671-2024-00360
Device Sequence Number4289576
Product Code JWH
UDI-Device Identifier10885862265654
UDI-Public10885862265654
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2020
Device Model NumberN/A
Device Catalogue Number02-010-06-0220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/17/2025
06/13/2025
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date03/18/2025
06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STRYKER 2000 90X13/21X 1.9MM.; THREADED PIN SIZE 2.6 COLLARLESS 2PK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexFemale
Patient Weight49 KG